MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3023-65
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restrictions in block e1event site name: federation of national public service personnel mutual aid associations meijo hospital a supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during use, the cs300 intra-aortic balloon pump (iabp) if units negative pressure of the compressor is insufficient alarm occurs multiple times.There was no health damage reported.
 
Additional Manufacturer Narrative
Updated fields: b4,d9,e1(site country),g3,g6,h2,h3,h4,h6(type of investigation, investigation findings, component codes,investigation conclusions), h10 additional fields:e1(event site address: (b)(6), event site telephone: (b)(6).It was reported that the device the cs300 intra-aortic balloon pump (iabp) will be used from (b)(6) 2023.If the compressor's negative pressure is insufficient alarm occurs multiple times during use, the will contact you by phone to inquire about the cause of the alarm and what to do about it.When they informed them of the cause of the negative pressure shortage alarm and told them that they would consider replacing it with another iabp device, they said that they would continue using it as they were scheduled to leave the iabp tomorrow.Regarding the frequency of alarm occurrences, there were times when the alarm occurred up to three times an hour, and times when there were no alarms.Getinge field service engineer (fse) manifold driver replacement was carried out, and at the same time regular inspections were carried out.We determined that there was no problem with the post-repair inspection, and delivered the cs300 to the hospital.There was patient involvement but no patient harm.The defective components were received for further investigation.The failure analysis and testing dept.Received part number (b)(4) manifold drive, serial number (b)(6) with a reported unit failure of if the negative pressure of the compressor is insufficient, alarms occur multiple times.The failure analysis and testing dept.Performed a visual inspection and found the part to be in good condition.The failure analysis and testing dept.Installed part number (b)(4) manifold drive, serial number (b)(6) into the cs300 test fixture serial number (b)(6) , and tested the drive manifold to factory specifications per the cs300 service manual part number (b)(4) revision w.The fat performed a k6,k6a, k7, k8 leak test.The test passed.The fat could not replicate the failure the customer experienced of the unit going to a negative pressure and alarming.The drive manifold passed testing.The non-conformances with the returned components were not confirmed.However, the root cause or the most probable root cause is not confirmed.
 
Event or Problem Description
N/a.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key16456138
Report Number2249723-2023-01319
Device Sequence Number6239880
Product Code DSP
UDI-Device Identifier10607567108803
UDI-Public10607567108803
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-UC-3023-65
Device Catalogue Number0998-UC-3023-65
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2023
Supplement Date Received by Manufacturer04/30/2024
Initial Report FDA Received Date02/28/2023
Supplement Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2008
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age82 YR
Patient SexUnknown